# SDR DL72S972073

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-2 LETTER CK, LT ATTACH CHORD CRACKED .75 INCH AT VERTICAL STAB S-7L.  REPAIRED PER MM 55-30-0.
